Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Loin pain hematuria syndrome. Diet treatment or ACE inhibitor advisable?

my 29 year old daughter suffers from loinpian hematuria syndrome and having episode os it now more frequently is their a diet treatment or should she get back on her ace inhibitor everytime she goes into a dr with a acute episode seems like they always jump to CT and more urololgy work ups like tomarrow another ct to rule out cancer or stones
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for your query

1) The use of enalapril has been shown to be of benefit in a few patients with loin pain hematuria syndrome. So you can definitely try this medication under the supervision of a doctor.
2) I would recommend a metabolic work up viz., 24 hour urine collections for Calcium, uric acid, citrate, oxalate and pH. BAsed on the results we can make appropriate dietary recommendations.

Hope this helps
Good luck.
Answered: Fri, 4 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor